Dual Numbers Approach in Multiaxis Machines Error Modeling
Loading...
Files
Date
2014-06-01
Authors
Hrdina, Jaroslav
Vašík, Petr
Advisor
Referee
Mark
Journal Title
Journal ISSN
Volume Title
Publisher
Hindawi
Altmetrics
Abstract
Multiaxis machines error modeling is set in the context of modern differential geometry and linear algebra. We apply special classes of matrices over dual numbers and propose a generalization of such concept by means of general Weil algebras. We show that the classification of the geometric errors follows directly from the algebraic properties of the matrices over dual numbers and thus the calculus over the dual numbers is the proper tool for the methodology of multiaxis machines error modeling.
Pro popis přístojových chyb zavádíme aparát duálních čísel a naznačujeme jeho výhody.
Pro popis přístojových chyb zavádíme aparát duálních čísel a naznačujeme jeho výhody.
Description
Citation
Journal of Applied Mathematics. 2014, vol. 2014, issue 1, p. 1-6.
https://www.hindawi.com/journals/jam/2014/261759/
https://www.hindawi.com/journals/jam/2014/261759/
Document type
Peer-reviewed
Document version
Published version
Date of access to the full text
Language of document
en